Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Multiplication theorems on strongly summable series

Author: Babban Prasad Mishra
Journal: Proc. Amer. Math. Soc. 17 (1966), 992-998
MSC: Primary 40.30
MathSciNet review: 0201869
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. V. Boyd, Multiplication of strongly summable series, Proc. Glasgow Math. Assoc. 4 (1959/1960), 29-33. MR 0121590 (22:12326)
  • [2] A. V. Boyd and J. M. Hyslop, A definition for strong Rieszian summability and its relationship to strong Cesàro summability, Proc. Glasgow Math. Assoc. 1 (1952), 94-99. MR 0051330 (14:463d)
  • [3] K. Chandrasekharan and S. Minakshisundaram, Typical means, Tata Institute of Fundamental Research Monograph, Oxford Univ. Press, New York, 1952. MR 0055458 (14:1077c)
  • [4] T. M. Flett, Some remarks on strong summability, Quart. J. Math. Oxford Ser. (2) 10 (1959), 115-139. MR 0107769 (21:6491)
  • [5] Pramila Srivastava, On strong Rieszian summability of infinite series, Proc. Nat. Inst. Sci. India, Part A 23 (1957), 58-71. MR 0096057 (20:2555)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.30

Retrieve articles in all journals with MSC: 40.30

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society